Aarhus University Seal / Aarhus Universitets segl

Asymptotics of the Hilbert-Schmidt norm of curve operators in TQFT

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Asymptotics of the Hilbert-Schmidt norm of curve operators in TQFT. / Andersen, Jørgen Ellegaard.

In: Letters in Mathematical Physics, Vol. 91, No. 3, 2010, p. 205-214.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Andersen, JE 2010, 'Asymptotics of the Hilbert-Schmidt norm of curve operators in TQFT', Letters in Mathematical Physics, vol. 91, no. 3, pp. 205-214. https://doi.org/10.1007/s11005-009-0368-6

APA

Andersen, J. E. (2010). Asymptotics of the Hilbert-Schmidt norm of curve operators in TQFT. Letters in Mathematical Physics, 91(3), 205-214. https://doi.org/10.1007/s11005-009-0368-6

CBE

MLA

Andersen, Jørgen Ellegaard. "Asymptotics of the Hilbert-Schmidt norm of curve operators in TQFT". Letters in Mathematical Physics. 2010, 91(3). 205-214. https://doi.org/10.1007/s11005-009-0368-6

Vancouver

Author

Andersen, Jørgen Ellegaard. / Asymptotics of the Hilbert-Schmidt norm of curve operators in TQFT. In: Letters in Mathematical Physics. 2010 ; Vol. 91, No. 3. pp. 205-214.

Bibtex

@article{a3dbb4f8317946528a52071496173645,
title = "Asymptotics of the Hilbert-Schmidt norm of curve operators in TQFT",
keywords = "Geometric quantization, Semi-classical asymptotics, Toeplitz operators, Topological quantum field theory",
author = "Andersen, {J{\o}rgen Ellegaard}",
year = "2010",
doi = "10.1007/s11005-009-0368-6",
language = "English",
volume = "91",
pages = "205--214",
journal = "Letters in Mathematical Physics",
issn = "0377-9017",
publisher = "Springer",
number = "3",

}

RIS

TY - JOUR

T1 - Asymptotics of the Hilbert-Schmidt norm of curve operators in TQFT

AU - Andersen, Jørgen Ellegaard

PY - 2010

Y1 - 2010

KW - Geometric quantization

KW - Semi-classical asymptotics

KW - Toeplitz operators

KW - Topological quantum field theory

U2 - 10.1007/s11005-009-0368-6

DO - 10.1007/s11005-009-0368-6

M3 - Journal article

VL - 91

SP - 205

EP - 214

JO - Letters in Mathematical Physics

JF - Letters in Mathematical Physics

SN - 0377-9017

IS - 3

ER -